American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55P35) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 69 found      Go to page: 1 2 3

[1] Rustam Sadykov. The Weak b-principle. Contemporary Mathematics 621 (2014) 101-112.
Book volume table of contents   
View Article: PDF

[2] Miguel A. Xicoténcatl. Orbit Configuration Spaces. Contemporary Mathematics 621 (2014) 113-132.
Book volume table of contents   
View Article: PDF

[3] Benoit Fresse. Koszul duality complexes for the cohomology of iterated loop spaces of spheres. Contemporary Mathematics 617 (2014) 165-188.
Book volume table of contents   
View Article: PDF

[4] Andrew Baker and Birgit Richter. Some properties of the Thom spectrum over loop suspension of complex projective space. Contemporary Mathematics 617 (2014) 1-12.
Book volume table of contents   
View Article: PDF

[5] Fengchun Lei, Fengling Li and Jie Wu. On simplicial resolutions of framed links. Trans. Amer. Math. Soc. 366 (2014) 3075-3093.
Abstract, references, and article information   
View Article: PDF

[6] Yves Félix, Steve Halperin and Jean-Claude Thomas. Regularity in the growth of the loop space homology of a finite CW complex. Proc. Amer. Math. Soc. 142 (2014) 1025-1033.
Abstract, references, and article information   
View Article: PDF

[7] J. Grbić, S. Theriault and J. Wu. Decompositions of looped co-$H$-spaces. Proc. Amer. Math. Soc. 141 (2013) 1451-1464.
Abstract, references, and article information   
View Article: PDF

[8] Piotr Beben and Stephen Theriault. The Kahn-Priddy Theorem and the homotopy of the three-sphere. Proc. Amer. Math. Soc. 141 (2013) 711-723.
Abstract, references, and article information   
View Article: PDF

[9] Xiaojun Chen. An algebraic chain model of string topology. Trans. Amer. Math. Soc. 364 (2012) 2749-2781.
Abstract, references, and article information   
View Article: PDF

[10] Luc Menichi. A Batalin-Vilkovisky algebra morphism from double loop spaces to free loops. Trans. Amer. Math. Soc. 363 (2011) 4443-4462. MR 2792995.
Abstract, references, and article information   
View Article: PDF

[11] Peter J. Littig and Stephen A. Mitchell. Generating varieties for affine Grassmannians. Trans. Amer. Math. Soc. 363 (2011) 3717-3731. MR 2775825.
Abstract, references, and article information   
View Article: PDF

[12] Jaume Aguadé. The torsion index of a $p$-compact group. Proc. Amer. Math. Soc. 138 (2010) 4129-4136. MR 2679635.
Abstract, references, and article information   
View Article: PDF

[13] Kathryn Hess and Andrew Tonks. The loop group and the cobar construction. Proc. Amer. Math. Soc. 138 (2010) 1861-1876. MR 2587471.
Abstract, references, and article information   
View Article: PDF

[14] Dave Benson. An algebraic model for chains on $\Omega BG{}^{^\wedge }_p$. Trans. Amer. Math. Soc. 361 (2009) 2225-2242. MR 2465835.
Abstract, references, and article information   
View Article: PDF

[15] Kasper K. S. Andersen and Jesper Grodal. The classification of $2$-compact groups. J. Amer. Math. Soc. 22 (2009) 387-436. MR 2476779.
Abstract, references, and article information   
View Article: PDF

[16] John Rognes. Galois extensions of structured ring spectra. Stably dualizable groups. Memoirs of the AMS 192 (2008) MR 2387923.
Book volume table of contents   

[17] Masaki Kameko and Nobuaki Yagita. The Brown-Peterson cohomology of the classifying spaces of the projective unitary groups $PU(p)$ and exceptional Lie groups. Trans. Amer. Math. Soc. 360 (2008) 2265-2284. MR 2373313.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Kouyemon Iriye. Stable indecomposability of loop spaces on symplectic groups. Proc. Amer. Math. Soc. 136 (2008) 727-733. MR 2358515.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Yves Felix, Steve Halperin and Jean-Claude Thomas. Exponential growth of Lie algebras of finite global dimension. Proc. Amer. Math. Soc. 135 (2007) 1575-1578. MR 2276669.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Jie Wu. On maps from loop suspensions to loop spaces and the shuffle relations on the Cohen groups. Memoirs of the AMS 180 (2006) MR 2203532.
Book volume table of contents   

[21] Brayton Gray. On decompositions in homotopy theory. Trans. Amer. Math. Soc. 358 (2006) 3305-3328. MR 2218977.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Nicholas J. Kuhn; \break with an appendix by Greg Arone and Nicholas J. Kuhn. Mapping spaces and homology isomorphisms. Proc. Amer. Math. Soc. 134 (2006) 1237-1248. MR 2196061.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Peter Bubenik. Free and semi-inert cell attachments. Trans. Amer. Math. Soc. 357 (2005) 4533-4553. MR 2156720.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Nobuaki Yagita. Examples for the mod $p$ motivic cohomology of classifying spaces. Trans. Amer. Math. Soc. 355 (2003) 4427-4450. MR 1990757.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Yves Félix and Jean-Claude Thomas. Monoid of self-equivalences and free loop spaces. Proc. Amer. Math. Soc. 132 (2004) 305-312. MR 2021275.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Jie Wu. Homotopy theory of the suspensions of the projective plane. Memoirs of the AMS 162 (2003) MR 1955357.
Book volume table of contents   

[27] Jonathan A. Scott. Algebraic structure in the loop space homology Bockstein spectral sequence. Trans. Amer. Math. Soc. 354 (2002) 3075-3084. MR 1897391.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] F. R. Cohen and S. Gitler. On loop spaces of configuration spaces. Trans. Amer. Math. Soc. 354 (2002) 1705-1748. MR 1881013.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] J. P. May and F. Neumann. On the cohomology of generalized homogeneous spaces. Proc. Amer. Math. Soc. 130 (2002) 267-270. MR 1855645.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Jacob Mostovoy. Spaces of rational loops on a real projective space. Trans. Amer. Math. Soc. 353 (2001) 1959-1970. MR 1813601.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 69 found      Go to page: 1 2 3